Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




483 Publications

2017 | Published | Conference Paper | IST-REx-ID: 552 | OA
Chatterjee K, Henzinger M, Svozil A. Faster algorithms for mean-payoff parity games. In: Leibniz International Proceedings in Informatics. Vol 83. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPIcs.MFCS.2017.39
[Published Version] View | Files available | DOI
 
2017 | Published | Conference Paper | IST-REx-ID: 553 | OA
Chatterjee K, Hansen K, Ibsen-Jensen R. Strategy complexity of concurrent safety games. In: Leibniz International Proceedings in Informatics. Vol 83. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPIcs.MFCS.2017.55
[Published Version] View | Files available | DOI | Download Published Version (ext.)
 
2017 | Research Data | IST-REx-ID: 5559 | OA
Pavlogiannis A, Tkadlec J, Chatterjee K, Nowak M. Strong amplifiers of natural selection. 2017. doi:10.15479/AT:ISTA:51
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 1294 | OA
Brázdil T, Chatterjee K, Forejt V, Kučera A. Trading performance for stability in Markov decision processes. Journal of Computer and System Sciences. 2017;84:144-170. doi:10.1016/j.jcss.2016.09.009
[Published Version] View | Files available | DOI | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 744 | OA
Priklopil T, Chatterjee K, Nowak M. Optional interactions and suspicious behaviour facilitates trustful cooperation in prisoners dilemma. Journal of Theoretical Biology. 2017;433:64-72. doi:10.1016/j.jtbi.2017.08.025
[Submitted Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
2017 | Published | Thesis | IST-REx-ID: 821 | OA
Pavlogiannis A. Algorithmic advances in program analysis and their applications. 2017. doi:10.15479/AT:ISTA:th_854
[Published Version] View | Files available | DOI
 
2017 | Published | Book Chapter | IST-REx-ID: 625 | OA
Chatterjee K, Doyen L, Henzinger TA. The cost of exactness in quantitative reachability. In: Aceto L, Bacci G, Ingólfsdóttir A, Legay A, Mardare R, eds. Models, Algorithms, Logics and Tools. Vol 10460. Theoretical Computer Science and General Issues. Springer; 2017:367-381. doi:10.1007/978-3-319-63121-9_18
[Submitted Version] View | Files available | DOI
 
2017 | Published | Conference Paper | IST-REx-ID: 628 | OA
Chatterjee K, Fu H, Murhekar A. Automated recurrence analysis for almost linear expected runtime bounds. In: Majumdar R, Kunčak V, eds. Vol 10426. Springer; 2017:118-139. doi:10.1007/978-3-319-63387-9_6
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2017 | Published | Conference Paper | IST-REx-ID: 645 | OA
Ashok P, Chatterjee K, Daca P, Kretinsky J, Meggendorfer T. Value iteration for long run average reward in markov decision processes. In: Majumdar R, Kunčak V, eds. Vol 10426. Springer; 2017:201-221. doi:10.1007/978-3-319-63387-9_10
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2017 | Published | Conference Paper | IST-REx-ID: 6519 | OA
Chatterjee K, Dvorák W, Henzinger M, Loitzenbauer V. Improved set-based symbolic algorithms for parity games. In: Vol 82. Schloss Dagstuhl -Leibniz-Zentrum fuer Informatik; 2017. doi:10.4230/LIPICS.CSL.2017.18
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 653 | OA
Makohon Moore A, Zhang M, Reiter J, et al. Limited heterogeneity of known driver gene mutations among the metastases of individual patients with pancreatic cancer. Nature Genetics. 2017;49(3):358-366. doi:10.1038/ng.3764
[Submitted Version] View | Files available | DOI | PubMed | Europe PMC
 
2017 | Published | Journal Article | IST-REx-ID: 671 | OA
Hilbe C, Martinez V, Chatterjee K, Nowak M. Memory-n strategies of direct reciprocity. PNAS. 2017;114(18):4715-4720. doi:10.1073/pnas.1621239114
[Published Version] View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
2017 | Published | Journal Article | IST-REx-ID: 681 | OA
Chatterjee K, Doyen L, Filiot E, Raskin J. Doomsday equilibria for omega-regular games. Information and Computation. 2017;254:296-315. doi:10.1016/j.ic.2016.10.012
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 684 | OA
Chatterjee K, Piterman N. Obligation blackwell games and p-automata. Journal of Symbolic Logic. 2017;82(2):420-452. doi:10.1017/jsl.2016.71
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 
2017 | Published | Journal Article | IST-REx-ID: 699 | OA
Veller C, Hayward L, Nowak M, Hilbe C. The red queen and king in finite populations. PNAS. 2017;114(27):E5396-E5405. doi:10.1073/pnas.1702020114
[Submitted Version] View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2017 | Published | Conference Paper | IST-REx-ID: 711 | OA
Chatterjee K, Henzinger TA, Otop J. Bidirectional nested weighted automata. In: Vol 85. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017. doi:10.4230/LIPIcs.CONCUR.2017.5
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 716 | OA
Chatterjee K, Velner Y. The complexity of mean-payoff pushdown games. Journal of the ACM. 2017;64(5):34. doi:10.1145/3121408
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 717 | OA
Chatterjee K, Velner Y. Hyperplane separation technique for multidimensional mean-payoff games. Journal of Computer and System Sciences. 2017;88:236-259. doi:10.1016/j.jcss.2017.04.005
[Preprint] View | Files available | DOI | Download Preprint (ext.)
 
2017 | Published | Journal Article | IST-REx-ID: 719
Chatterjee K, Ehlers R. Special issue: Synthesis and SYNT 2014. Acta Informatica. 2017;54(6):543-544. doi:10.1007/s00236-017-0299-0
View | DOI
 
2017 | Published | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee K, Novotný P, Zikelic D. Stochastic invariants for probabilistic termination. In: Vol 52. ACM; 2017:145-160. doi:10.1145/3009837.3009873
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed